# SDR UIEA2023032400282

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,488 hours, 24,062 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Hpc
- Part number: 77328921
- Part serial: 870712
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT R ENG BLEED LIGHT AND EICAS MESSAGE ON FOLLOWED STEP 3 OF APPLICABLE DDG 36-11-02 LIGHT AND DID NOT CLEAR PER MCC GUIDANCE RH ENGINE TO 70 PERCENT AND MESSAGE DID NOT CLEAR( REMOVED AND REPLACED THE RH ENGINE HIGH PRESSURE CONTROLLER IAW B767 AMM 36-11-08/401. PERFORMED ENGINE RUN. NO ENG BLEED LIGHT OR EICAS MESSAGE. LEAK CHECK GOOD )
